Guidetour.in - Explore Travel Destinations

Probable side effects of Viagra

Probable side effects of Viagra

Know the probable side effects of Viagra

When Viagra hit the US market in 1998, a few eyebrows were raised. The concern was not coming from the puritans. Experts were worried about the potential side effects of a medicine that claimed to help men get their members erect on sexual stimulation. But as the blue pill has been growing in popularity each day, most of the doubts about its possible harmful impacts on men’s health have rested. Yes, it is true that Viagra Sildenafil is not for everyone suffering from impotence. But at the same time, a doctor will always guide you in your fight against erectile dysfunction. So if you are prescribed the Pfizer pill, you know for sure that you are an eligible candidate for a 100% safe and secure Viagra therapy.

A candid chat to begin with

You can take Viagra only when your doctor recommends it. So on detecting the problem, you have to first sit with your doctor and talk about it openly. This pre-treatment counseling gives a clear picture to your doctor about the degree of difficulties you are experiencing, and your existing and past health conditions, if any. Depending on these factors, your doctor will decide whether or not you can take Viagra, and if you can, what dosage will be right for you.

Common side effects of Viagra

Common side effects of Viagra

All is done and you have just enjoyed sex like never before. But something may still bother you. A nagging headache, facial flushing, or an upset tummy can spoil your mood after taking Viagra. These are the most common side effects of the much-coveted impotence pill. But the good news is that the side effects usually go away after a while. Talk to your doctor if you continue experiencing any problem.

Uncommon side effects

In uncommon events, you may experience a blue tinge to your vision. Some men reported this problem after taking Viagra. Blurred vision and sensitivity to light are the two other less common Viagra side effects.

Rare side effects

In rare cases, a man can suddenly lose his sight or hearing after taking Viagra. Frightening as it may sound, it is very unlikely to occur. Experts are not yet sure if the problem is directly linked to PDE-5 inhibitors such as Viagra or to other factors. But if you experience it, seek immediate medical help.

In rarest of events when an erection lasts for an unusually long period, talk to your doctor straight away.

 

close

SUBSCRIBE

SUBSCRIBE AND GET LATEST NEWS AND POST IN YOUR EMAIL

We don’t spam! Read our privacy policy for more info.

0 Review

0/100

admin

Guidetour.in - Find All Indian Tourist Places and Destination Details. Now We are Providing Health and Fitness article for our Daily reader

Add comment

Rating

Support This Site

Follow us

Don't be shy, get in touch. We love meeting interesting people and making new friends.

Subscribe to Blog via Email